Advertisement

Ukrainian Mathematical Journal

, Volume 27, Issue 2, pp 206–211 | Cite as

Differential inequalities for nonlinear differential equations with delay

  • V. I. Okhronchuk
Brief Communications
  • 28 Downloads

Keywords

Differential Equation Nonlinear Differential Equation Differential Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    K. G. Valeev, “A generalization of the Gronwall-Bellman lemma,” Ukrainsk. Matem. Zh.,25, No. 4 (1973).Google Scholar
  2. 2.
    V. A. Bondarenko, “Integral inequalities for a Volterra equation in a Banach space with cone,” Matem. Zametki,9, No. 2 (1971).Google Scholar
  3. 3.
    H. Horst, Ann. Polon. Math.,27, No. 3, 323–327 (1973).Google Scholar
  4. 4.
    Yu. I. Zubko, “Differential inequalities for linear differential equations with delay,” Differents, Uravnen.,8, No. 3 (1972).Google Scholar
  5. 5.
    Yu. L. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in Banach Space [in Russian], Nauka, Moscow (1970).Google Scholar
  6. 6.
    N. S. Kurpel' and B. A. Shuvar, “Two-sided operator inequalities for equations of Volterra type,” in: Nonlinear Boundary Value Problems of Mathematical Physics [in Russian], Izd. Inst. Matem. Akad. Nauk UkrSSR, Kiev (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • V. I. Okhronchuk
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations